# SDR SWAA2023062149296

- Difficulty date: May 16, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N7820L
- Make and model: Boeing 737-79P
- Aircraft serial: 28253
- Aircraft time: 58,307 hours, 37,562 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN ANGLE FRONT SPAR LOC. APPROX. STA 1016 UPPER AREA AT VERTICAL STABILIZER 2023-330206<[01] REPLACED ANGLE FRONT SPAR LOC. APPROX. STA 1016 UPPER AREA AT VERTICAL STABILIZER IAW B737-700 SRM 51-10-02 PARAGRAPH 9; SRM 51-40-02 AND DWG 176A3101SHEET 4 REV-.SEE INDIVIDUAL SIGN-OFFS BELOW.;[02] REPLACED ANGLE FRONT SPAR LOC. APPROX. STA 1016 UPPER AREA AT VERTICAL STABILIZER IAW B737-700 SRM 51-10-02 PARAGRAPH 9; SRM 51-40-02 AND DWG 176A3101SHEET 4 REV-.ITEM RII SEE INDIVIDUAL SIGN-OFFS BELOW.
